Boots Pharmaceuticals Ibuprofen 400mg - 48 Caplets

£7.69
48 | £0.16 per 1
5384311

Boots Pharmaceuticals Ibuprofen 400mg Caplets, double strength relieves pain, inflammation and fever. Easy to swallow. Each tablet contains Ibuprofen 400mg
See details below, always read the label.

Suitable for: Adults & children of 12 years and above.
Active ingredients: Ibuprofen 400mg
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 28 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Uses: For the relief of headaches, rheumatic and muscular pain, pain from non-serious arthritic conditions, backache, migraine, period pain, dental pain and neuralgia. It can also be used to reduce fever and relieve the symptoms of colds and flu.

Suitable for

Adults & children of 12 years and above.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

How to take this medicine:

Check the foil is not broken before use. If it is, do not take that caplet.

Swallow each caplet with water.

For adults and children of 12 years and over: Take one caplet every 4 hours, if you need to. Don't take more than 3 caplets in 24 hours.

Take the lowest amount for the shortest possible time to relieve your symptoms.

Do not give to children under 12 years.

If your symptoms worsen, or do not go away within 10 days, (for adults) or if this medicinal product is required for more than 3 days (for adolescents 12-18 years), talk to your doctor.

Use by the date on the end flap of the carton.

Hazards and Cautions

Before you take this medicine:

DO NOT EXCEED THE STATED DOSE.

Do not take:

  • If you have a stomach ulcer, perforation or bleeding or have had one twice or more in the past
  • If you have perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine (you may have been sick and it contained blood or dark particles that look like coffee grounds, passed blood in your stools or passed black tarry stools)
  • If you are allergic to ibuprofen or any other ingredients in the product, aspirin or other non-steroidal and anti-inflammatory medicines (you have ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines)
  • If you are taking aspirin with a daily dose above 75 mg, or other non-steroidal anti-inflammatory medicines

Talk to your doctor or pharmacist:

  • If you have, or have had asthma, diabetes, high cholestrol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • If you smoke
  • If you are pregnant

Storage:
Do not store above 30°C.

Keep all medicines out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen 400mg

Ingredients

Active Ingredient: Each tablet contains Ibuprofen 400mg

Also contains Lactose

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.